# SDR SWAA2022032108902

- Difficulty date: September 25, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR STRUCTURE STA 787+13 RBL 19; WL 156 CARGO DOOR SILL CHORD LOWER STRAP AT NUTPLATE HAS CORROSION. / REMOVED CORROSION FROM AFT CARGO PIT FLOOR STRUCTURE STA 787 + 13 RBL 19 IAW SRM 51-10-02-0G-0 VERIFIED LIMITS ORIGINAL .100' .088 REMAINING .012' LOSS FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1 TOOL # AAR 31896 DUE 11MAR20. VERIFIED NEW STRAP TO BE PN: 146A8120 REV-ATAG# WN6459 SI: 7530562 LOCATED AND DRILLED HOLES ON NEW STRAP IAW SRM 51-40-05 AND BOEING DWG 146A8120 REV:E INSTALLED AFT CARGO SILL CHORD STRAP IAW SRM 61-40-02 BOEING DWG 146A8120 REV:E APPLIED CIC TO NEW STRAP IAW AMM 51-21-91-620-802.
